# SDR VNAA0307010

- Difficulty date: July 31, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 21,412 hours, 18,706 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 7008470822
- Part serial: 94101411
- Condition: Failed
- Location: Weather Radar
- Part time: 15,460 hours, 13,634 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM PHL TO GSP CREW REPORTED RADAR INOPERATIVE.  CREW DIVERTED TO PIT WHERE MAINTENANCE REPLACED THE RADAR UNIT.  AIRCRAFT DEPARTED WITH NO OTHER MAINTENANCE.
